# SDR UPS96220803

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON TOP AND BOTTOM FLOOR BEAM AROUND NUTPLATES HOLES AT STA 600 RBL 25 TO 60 WL 208.  BLEND OUT DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE IAW TRAMCO EWO 96-2426 UPS ENGINEERING FILE NR 727-53-1801.
